# SDR UALA2012042402475

- Difficulty date: April 23, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 69,728 hours, 25,796 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF DOORWAY 4R, ACCESS PANEL SUPPORT ABOUT LOWER HINGE ARM IS CRACKED APPROX 11-16 IN LENGTH.   REMOVED WEBBING.  CUT OUT DAMAGED WEB AND MANUFACTURED WEB, AND JOINT DOUBLER. CONT. INSTALLING WEB REPAIR ALSO STARTED TO INSTALL FORMED CLOSURE WEB. INSTALLED NEW FORMED CLOSURE WEB REPAIR. FINISHED INSTALLING REPAIR DOUBLER.
